MathSciNet Relay Station
MathSciNet bibliographic data
MR2198600 60G15 (60J65)
Istas, Jacques Spherical and hyperbolic fractional Brownian motion. Electron. Comm. Probab. 10 (2005), 254–262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement